# SDR SIMA20250821001

- Difficulty date: August 21, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 22,872 hours, 15,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT HAS CORROSION BETWEEN FR86 AND 87 @ Y+276 (LEVEL 2 CORROSION) (MAJOR REPAIR) REMOVED CORROSION FROM RT FLOOR SUPPORT BETWEEN FR 86 AND 87 @ +276MM PER SRM 51-10-03. BLENDED AREA MEASURES L= 1.6", W= 1.5", H= 0.060.? ORIGINAL MATERIAL THICKNESS IS 0.073", MATERIAL REMOVED 0.060", MATERIAL REMAINING IS 0.- 013", AND IS FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16. LOCATED, DRILLED & DEBURED NEW RT FLOOR SUPPORT IAW  SRM 51-40-02. TOPCOATED FASTENERS ON RH FLOOR SUPPORT IAW SRM 51-23-06 AND ETN-EJ-51-015. APPLIED CIC TO RH FLOOR SUPPORT IAW CPM 51-25-00 PART 1. R & R RT FLOOR SUPPORT IAW SRM 51-40-08.
